| Model Number |
1516-40-206 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # : (b)(4).Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported a hair was found inside the inner product.No adverse affects on the patient.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device was not returned to depuy synthes for evaluation, however photos were provided for review.Review of the provided photos reveled a hair adhered on the cellophane.Observed foreign matter does not affect sterility of the implant or compromises its sterility.The reported condition was not confirmed due to the hair was found outside of the sterile packaging and it does not affects its integrity.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: a manufacturing record evaluation were performed for the finished device dhr 151640206 / jw4604, it was manufactured on 04-april-2022.12 parts were manufactured per specification and all raw materials met specification, and no non-conformances were identified.1) quantity manufactured: (b)(4) parts.2) date of manufacture: 04-april-2022.3) any anomalies or deviations identified in dhr: no.4) expiry date: 31-mar-2027.5) ifu reference: ifu-0902-00-828.Device history review = > a manufacturing record evaluation was performed for the finished device (151640206/ jw4604) product and lot numbers, and no non-conformances were identified.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned for analysis.Visual analysis revealed that the box packing of the attune ps fb insrt sz 2 6mm was not received for evaluation, therefore the report allegation cannot be confirmed.The observed condition not affect sterility of the implant or compromises its sterility.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation were performed for the finished device dhr 151640206 / jw4604, it was manufactured on 04-april-2022.12 parts were manufactured per specification and all raw materials met specification, and no non-conformances were identified.Quantity manufactured: (b)(4) parts.Date of manufacture: 04-april-2022.Any anomalies or deviations identified in dhr: no.Expiry date: 31-mar-2027.Ifu reference: ifu-0902-00-828.Device history review: a manufacturing record evaluation was performed for the finished device (151640206/ jw4604) product and lot numbers, and no non-conformances were identified.